MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; CABLE, ELECTRODE

CARDINAL HEALTH 200, LLC KENDALL; CABLE, ELECTRODE
Model Number 33135T
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they encountered an issue with a set of disposable leads the morning of (b)(6) 2026.They stated that the disposable leads were persistently alarming for vtach, and intermittently appeared to be a true vtach on the monitor.Account repositioned the leads with no change.On acquiring a formal ekg, the patient was in clear normal sinus rhythm.After replacing the entire lead set (including the trunk cord) the rhythm on the monitor matched the nsr on the ekg.Ecg reading is attached.Per the customer on (b)(6) 2026 the patient experienced undue anxiety and this pulled the entire medical team away from other routine care.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Section d unique identifier (udi) # was corrected from (b)(4).

Brand Name
KENDALL
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5082163840
MDR Report Key25045217
Report Number1423537-2026-00131
Device Sequence Number21245783
Product Code IKD
UDI-Device Identifier10192253062779
UDI-Public(01)10192253062779(11)251025(10)11004345090VN
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33135T
Device Catalogue Number33135T
Device Lot Number11004345090VN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown